# SDR ASAA2022120941086

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 5,865 hours, 1,899 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS FUEL GAUGES IN WING DIGITS UNREADABLE. GROUNDED - YES. PERFORMED OPS CK OF REFUEL QTY INDICATORS PER B737-9 AMM 28-41-61. OPS CK NORMAL.
